# SDR 2ARF201012001

- Difficulty date: December 6, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug MD 83
- Aircraft serial: 49848
- Aircraft time: 47,046 hours, 26,205 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718273D
- Condition: Making Metal
- Location: Left
- Part time: 47,640 hours, 32,476 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO DEPARTURE, DURING CLIMB THE OIL STRAINER CLOGGING LIGHT TURNED ON IN THE LT ENGINE. THE FLIGHT CREW PERFORMED THE OIL STRAINER CLOGGING PROCEDURE, CONFIRMING THE FAILURE AND SHUTDOWN THE ENGINE.  DURING MX REVISION, IT WAS DETECTED METAL CHIPS IN THE MAIN OIL FILTER AND CHIP DETECTORS; SO THE LT ENGINE WAS REPLACED IAW MPCM 71-00-02, TESTED CORRECT.
